# SDR ASAA2023031542417

- Difficulty date: March 15, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 34,621 hours, 10,966 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMYN928
- Condition: Leaking
- Location: #2 Engine
- Part time: 34,644 hours, 10,972 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENGINE FUEL LEAK. GROUNDED - YES. FUEL LEAK FROM #2 ENGINE L/H VSV APPROX 50 DROPS PER MINUTE. REMOVED AND REPLACED #2 ENG LEFT VSV ACTUATOR REF B737-900 AMM 75-31-01.
